# SDR JJBA20160516009

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 34,442 hours, 46,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Condition: Damaged
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, SMELLED SMOKE IN COCKPIT FROM NOSE.  INSPECTED & FOUND GASKET & TUBE WORN.  AIR MANIFOLD DAMAGED.  R & R AC DUCT OF REAR PRESS BULKHEAD.  NO FAULTS DISCOVERED RELATED TO ORIGINAL PIREP.
